Alert archive / Texas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 52, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 24, 2015, 7:09 PM CDT for Dimmit County, Texas. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 24, 2015, 7:09 PM CDT (00:09 UTC)
- Expired
- Apr 24, 2015, 7:45 PM CDT
- In force
- 36 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Dimmit County, TX
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 24, 6:53 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Del Rio, TX (KDLF), launched 00:00Z, 0.2 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2328 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 892 m above ground
- 0-6 km bulk shear
- 76 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- -30 m²/s²
- Significant tornado parameter
- -0.6
- Supercell composite
- -3.1
The text
As transmitted, in the capitals the NWS used until 2016.
992
WUUS54 KEWX 250009
SVREWX
TXC127-250045-
/O.NEW.KEWX.SV.W.0052.150425T0009Z-150425T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
709 PM CDT FRI APR 24 2015
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN DIMMIT COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 745 PM CDT
* AT 709 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES EAST OF
CHUPADERA RANCH AIRPORT...OR 21 MILES SOUTH OF CARRIZO SPRINGS...
MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CATARINA AND GILSON GROVES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 2829 10003 2844 9951 2821 9944 2820 10001
TIME...MOT...LOC 0009Z 256DEG 37KT 2822 9993
HAIL...1.25IN
WIND...60MPH
$$
MCO1 follow-up statement
256
WWUS54 KEWX 250026 RRA
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
726 PM CDT FRI APR 24 2015
TXC127-250045-
/O.CON.KEWX.SV.W.0052.000000T0000Z-150425T0045Z/
DIMMIT TX-
726 PM CDT FRI APR 24 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR SOUTHERN DIMMIT COUNTY...
AT 725 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER GILSON
GROVES...OR 19 MILES SOUTH OF CARRIZO SPRINGS...MOVING EAST AT 40
MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
CATARINA AND GILSON GROVES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 2844 9951 2821 9944 2820 10001 2830 10000
TIME...MOT...LOC 0025Z 256DEG 35KT 2825 9976
HAIL...1.25IN
WIND...60MPH
$$
JAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 6:56 PM CDT, 13 minutes earlier.
Area forecast discussion, Apr 24, 6:56 PM CDT, 13 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 656 PM CDT FRI APR 24 2015 .AVIATION... /00Z TAFS/ ONGOING CONVECTION JUST TO THE SOUTHEAST OF KDRT WILL CONTINUE TO MOVE TO THE NORTHEAST. NEW STORMS ARE EXPECTED TO DEVELOP WITHIN THE NEXT HOUR OR TWO AND APPROACH KSAT AND KSSF AROUND 01Z AND 02Z OVER KAUS. HIRES SOLUTIONS CLEAR THE KAUS AREA AFTER 04Z BUT KEEP SHOWERS/STORMS ACROSS SAN ANTONIO THROUGH 05Z SATURDAY. SOME OF THESE STORMS COULD BE STRONG TO SEVERE AS THEY MOVE ACROSS THE I-35 CORRIDOR. AT THIS TIME...WILL NOT INCLUDE THUNDERSTORM WIND GUSTS AS STRONGER STORMS ARE FORECAST TO STAY TO THE SOUTHEAST AND SOUTH OF THE TERMINALS. MVFR CONDITIONS ARE EXPECTED DURING THE STORMS PERIOD...BUT CAN NOT RULE OUT IFR CIGS FOR A SHORT PERIOD OF TIME. AFTER THE STORMS PUSH AWAY OVERNIGHT...WINDS WILL BECOME LIGHT AND VARIABLE AND REMAIN THROUGH LATE SATURDAY MORNING. VFR CONDITIONS ARE EXPECTED ACROSS THE I-35 SITES AFTER 13Z WHILE KDRT REMAINS VFR THROUGH THE FORECAST PERIOD. && .PREV DISCUSSION... /ISSUED 256 PM CDT FRI APR 24 2015/ SHORT TERM (TONIGHT THROUGH SATURDAY NIGHT)... ..LOCALLY HEAVY RAINFALL LEADING TO FLASH FLOODING POSSIBLE TONIGHT ACROSS SOUTHERN AND EASTERN AREAS... STARTING TO SEE SOME RECOVERY AFTER THE EARLY MORNING MCS. SOME POCKETS OF CLEARING ARE BEGINNING TO TAKE PLACE ACROSS THE SOUTHWEST CWA AND FAR WESTERN VAL VERDE COUNTY...AND ALSO SEEING CONVECTION BEGINNING TO DEVELOP ALONG THE HIGHER TERRAIN IN MEXICO. ANALYSES INDICATES LOW LEVEL THETA-E RIDGE AXIS ALONG AND JUST WEST OF THE RIO GRANDE...STILL SOME CIN TO OVERCOME JUST EAST OF THE RIO GRANDE. WITH ADDITIONAL CLEARING DO EXPECT THE POTENTIAL FOR SOME STORMS TO CROSS INTO MAVERICK...KINNEY AND/OR VAL VERDE COUNTIES THROUGH 6 PM. MODELS ARE IN GENERAL AGREEMENT WITH BROAD MID AND UPPER LEVEL FORCING INCREASING WEST TO EAST THIS EVENING WITH APPROACH OF SHORTWAVE...ALONG WITH BROAD ENTRANCE REGION TO UPPER LEVEL JET STREAK LOCATED OVER THE CWA. SEVERAL HI RES MODELS INDICATE SCATTERED TO NUMEROUS SHOWERS AND STORMS DEVELOPING EARLY THIS EVENING SOUTHWEST OF SAN ANTONIO AND SPREADING NORTHEAST THROUGH THE SOUTHERN AND EASTERN AREAS OF THE CWA THROUGH THE EVENING AND OVERNIGHT HOURS. IN ADDITION...ARW/NMM/HRRR INDICATING STORMS DEVELOPING OVER THE SJT CWA CLIPPING FAR NORTHERN AREAS UP NEAR BURNET. SUFFICIENT DEEP LAYER SHEAR AND STEEP ELEVATED LAPSE RATES/CAPE WARRANT THE RISK FOR SOME STRONG TO SEVERE STORMS THIS EVENING... PRODUCING LARGE HAIL AND DAMAGING WIND GUSTS. BUT THE BIGGER THREAT MAY BE LOCALLY HEAVY RAINFALL ESPECIALLY ALONG AND SOUTH OF I-10/US 90. VERY HIGH PWAT AIRMASS STILL POOLED IN THIS REGION... AND MODEL CONSENSUS OF 1 TO 2 INCHES OF QPF WITH ISOLATED POCKETS OF 3 TO 4 OCCURRING BETWEEN THE CRP/EWX CWA BOUNDARY AND I-10. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR A PORTION OF THIS AREA... COINCIDING WHERE HEAVY RAINFALL HAS ALREADY OCCURRED THE PAST SEVERAL DAY. THE WATCH GOES AS FAR NORTH AS BASTROP AND LEE COUNTIES (NOT INCLUDING TRAVIS OR WILLIAMSON)...DESPITE LESSER AMOUNTS FORECAST IN THIS AREA. THIS IS OUT OF AN ABUNDANCE OF CAUTION AS SOILS ARE SATURATED OVER MUCH OF THESE AREA...WITH ONGOING FLOODING PROBLEMS CONTINUING IN BASTROP COUNTY. PRECIP SHOULD EXIT TO THE EAST OF THE AREA EARLY SATURDAY MORNING. A WEAK SURFACE BOUNDARY MOVES INTO THE AREA SATURDAY...WITH SLIGHTLY DRIER AIR ALONG AND WEST OF I-35. A POOL OF MOISTURE WILL STILL REMAIN ACROSS THE FAR SOUTHEAST ZONES...WHERE ISOLATED SHOWERS OR THUNDERSTORMS WILL BE A POSSIBILITY SATURDAY AFTERNOON. RUNYEN LONG TERM (SUNDAY THROUGH FRIDAY)...THE BOUNDARY MOVES BACK WEST OF THE I-35 CORRIDOR SUNDAY AND MONDAY...AS AN UPPER LEVEL LOW DEEPENS ACROSS NEW MEXICO AND THE PANHANDLE. LOW CHANCES FOR SHOWERS AND STORMS BOTH SUNDAY AND MONDAY ACROSS THE CENTRAL AND EASTERN CWA AS WEAK FORCING INTERACTS WITH MOISTURE POOLED OVER THE AREA. EVENTUALLY A COLD FRONT CLEARS THROUGH THE CWA ON TUESDAY...AND DEEPER NORTHWEST FLOW DEVELOPS OVER THE AREA WEDNESDAY THROUGH FRIDAY AS THE UPPER LEVEL TROUGH AXIS MOVES EAST. LOOK FOR MORE SEASONAL TEMPS AND DRY CONDITIONS WEDNESDAY THROUGH FRIDAY. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 67 89 66 86 66 / 50 - 0 30 30 AUSTIN BERGSTROM INTL AIRPORT 66 88 63 85 65 / 60 10 - 30 30 NEW BRAUNFELS MUNI AIRPORT 67 88 65 86 67 / 80 10 - 30 30 BURNET MUNI AIRPORT 63 86 61 85 62 / 40 0 0 30 30 DEL RIO INTL AIRPORT 63 88 64 90 63 / 20 0 - - 20 GEORGETOWN MUNI AIRPORT 65 88 63 85 65 / 50 0 0 30 30 HONDO MUNI AIRPORT 65 88 65 88 64 / 70 - - 20 30 SAN MARCOS MUNI AIRPORT 67 87 64 85 66 / 70 10 - 30 30 LA GRANGE - FAYETTE REGIONAL 70 87 67 85 69 / 70 20 - 30 20 SAN ANTONIO INTL AIRPORT 68 89 67 87 67 / 80 10 - 30 30 STINSON MUNI AIRPORT 69 88 66 87 67 / 80 10 - 30 30 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 5 AM CDT SATURDAY FOR THE FOLLOWING COUNTIES: ATASCOSA...BASTROP...BEXAR...CALDWELL...DE WITT... FAYETTE...FRIO...GONZALES...GUADALUPE...KARNES...LAVACA...LEE... MEDINA...WILSON. && MESOSCALE/AVIATION...17 SYNOPTIC/GRIDS...15 PUBLIC SERVICE/DATA COLLECTION...01
Hazardous weather outlook, Apr 24, 3:16 PM CDT, 3 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 316 PM CDT FRI APR 24 2015 TXZ171>173-183>194-202>209-217>225-228-252030- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 316 PM CDT FRI APR 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...REST OF THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE STORMS LATE THIS AFTERNOON AND TONIGHT ACROSS ALL OF SOUTH TEXAS WITH THE EXCEPTION OF THE NORTHWEST PORTION OF VAL VERDE COUNTY. THE PRIMARY THREATS ARE LOCALLY HEAVY RAINFALL WHICH COULD LEAD TO FLASH FLOODING IN ISOLATED AREAS...ESPECIALLY ALONG AND SOUTH OF A BASTROP TO SAN ANTONIO TO HONDO LINE WITH HEAVIEST RAIN AND HIGHEST RAINFALL TOTALS SOUTH OF HIGHWAY 90. NEW RAINFALL TOTALS OF 1 TO 3 INCHES ARE POSSIBLE WITH ISOLATED 4 INCHES. ALSO...THERE IS A SLIGHT CHANCE FOR ISOLATED SEVERE STORMS CAPABLE OF PRODUCING DAMAGING GUSTS WINDS AND LARGE HAIL. A FLASH FLOOD WATCH IS IN EFFECT FROM 6 PM THIS EVENING THROUGH LATE TONIGHT FOR A BASTROP TO SAN ANTONIO TO HONDO LINE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER CONDITIONS ARE EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... AREA SPOTTERS MAY BE ACTIVATED THIS EVENING.
In the hours before
Special weather statement, Apr 24, 5:16 PM CDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
516 PM CDT FRI APR 24 2015
TXZ217-242300-
MAVERICK TX-
516 PM CDT FRI APR 24 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MAVERICK COUNTY UNTIL
600 PM CDT...
AT 514 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 17
MILES WEST OF EAGLE PASS...MOVING NORTHEAST AT 35 MPH.
NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE
WITH THIS STORM. ADDITIONAL STORM CELLS COULD DEVELOP LATER THIS
EVENING AND IMPACT THE EAGLE PASS AREA.
LOCATIONS IMPACTED INCLUDE...
EAGLE PASS...QUEMADO...RADAR BASE...DARLING...NORMANDY...PALOMA...
LAUGHLIN AFB AUX FIELD...ELM CREEK...SECO MINES AND LAS QUINTAS
FRONTERIZAS.
LAT...LON 2874 10051 2876 10053 2880 10053 2883 10055
2883 10058 2889 10059 2890 10060 2891 10064
2894 10065 2900 10065 2908 10059 2908 10032
2880 10021 2867 10050
TIME...MOT...LOC 2214Z 218DEG 31KT 2868 10077
MCOSpecial weather statement, Apr 24, 5:49 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
549 PM CDT FRI APR 24 2015
TXZ202-217-242345-
MAVERICK TX-KINNEY TX-
549 PM CDT FRI APR 24 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MAVERICK AND KINNEY
COUNTIES UNTIL 645 PM CDT...
AT 547 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER NORMANDY...OR NEAR QUEMADO...MOVING NORTHEAST AT 40 MPH.
ANOTHER STRONG THUNDERSTORM ABOUT 20 MILES DUE WEST OF THIS FIRST
STORM WILL MOVE NORTHEAST AT 40 MPH TOWARD THE KINNEY COUNTY LINE.
DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
BRACKETTVILLE...SPOFFORD...QUEMADO...ALAMO VILLAGE...RADAR BASE...
STANDART...DARLING...AMANDA...ANACACHO...NORMANDY...PALOMA AND
LAUGHLIN AFB AUX FIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 2882 10055 2883 10058 2889 10059 2891 10062
2890 10063 2894 10065 2909 10067 2917 10078
2920 10077 2924 10080 2924 10076 2930 10075
2957 10047 2907 10018 2877 10053
TIME...MOT...LOC 2247Z 220DEG 33KT 2889 10057
MCOSpecial weather statement, Apr 24, 6:15 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 615 PM CDT FRI APR 24 2015 TXZ202-203-217-250000- MAVERICK TX-KINNEY TX-UVALDE TX- 615 PM CDT FRI APR 24 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL MAVERICK... SOUTHEASTERN KINNEY AND WEST CENTRAL UVALDE COUNTIES UNTIL 700 PM CDT... AT 615 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR SPOFFORD...MOVING NORTHEAST AT 40 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SPOFFORD...ANACACHO...CLINE AND TURKEY MOUNTAIN. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 2911 10052 2947 10022 2930 9999 2899 10036 TIME...MOT...LOC 2315Z 220DEG 33KT 2911 10039 MCO
Special weather statement, Apr 24, 6:18 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
618 PM CDT FRI APR 24 2015
TXZ183-184-202-250000-
EDWARDS TX-VAL VERDE TX-KINNEY TX-
618 PM CDT FRI APR 24 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN EDWARDS...CENTRAL
KINNEY AND SOUTHEASTERN VAL VERDE COUNTIES UNTIL 700 PM CDT...
AT 617 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LAUGHLIN AFB...OR 12 MILES SOUTHEAST OF DEL RIO...MOVING NORTHEAST AT
40 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ALAMO VILLAGE...STANDART...LAUGHLIN AFB...AMANDA AND KICKAPOO CAVERN
STATE PARK.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 2972 10063 2958 10017 2910 10068 2912 10072
2915 10074 2917 10078 2920 10077 2924 10079
2926 10084 2928 10086
TIME...MOT...LOC 2317Z 223DEG 37KT 2928 10072
MCOSpecial weather statement, Apr 24, 6:55 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 655 PM CDT FRI APR 24 2015 TXZ228-250045- DIMMIT TX- 655 PM CDT FRI APR 24 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DIMMIT COUNTY UNTIL 745 PM CDT... AT 655 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER CHUPADERA RANCH AIRPORT...OR 27 MILES SOUTHEAST OF EL INDIO...MOVING EAST AT 30 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... GILSON GROVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR SOUTH CENTRAL TEXAS. LAT...LON 2827 10011 2830 9960 2820 9960 2820 10011 TIME...MOT...LOC 2355Z 270DEG 27KT 2817 10010 MCO
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 7:00 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney, Uvalde | 30 min |
| Apr 24, 7:05 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Maverick, Zavala | 55 min |
| Apr 24, 7:32 PM CDT | Special Weather Statement | EWX | Real | 43 min |
| Apr 24, 7:40 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit | 35 min |
| Apr 24, 7:49 PM CDT | Special Weather Statement | EWX | Zavala | 41 min |
| Apr 24, 7:53 PM CDT | Tornado Warning | EWX | Dimmit, Zavala | 22 min |
| Apr 24, 8:33 PM CDT | Special Weather Statement | EWX | Frio | 42 min |
| Apr 24, 8:42 PM CDT | Severe Thunderstorm Warning | EWX | Frio | 63 min |
| Apr 24, 9:10 PM CDT | Tornado Warning | EWX | Atascosa, Frio | 50 min |
| Apr 24, 9:34 PM CDT | Special Weather Statement | EWX | Atascosa | 56 min |
| Apr 24, 9:55 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Karnes, Wilson | 31 min |
| Apr 25, 1:47 AM CDT | Special Weather Statement | EWX | Kinney | 43 min |
| Apr 25, 2:02 AM CDT | Special Weather Statement | EWX | Kinney | 43 min |
| Apr 25, 2:22 AM CDT | Special Weather Statement | EWX | Medina | 38 min |
| Apr 25, 2:26 AM CDT | Severe Thunderstorm Warning | EWX | Medina | 34 min |
| Apr 25, 2:34 AM CDT | Special Weather Statement | EWX | Uvalde | 26 min |
| Apr 25, 2:38 AM CDT | Severe Thunderstorm Warning | EWX | Kinney, Uvalde | 52 min |
| Apr 25, 2:45 AM CDT | Special Weather Statement | EWX | Kerr | 45 min |
| Apr 25, 2:49 AM CDT | Special Weather Statement | EWX | Comal | 26 min |
| Apr 25, 2:59 AM CDT | Special Weather Statement | EWX | Medina | 46 min |
| Apr 25, 3:06 AM CDT | Special Weather Statement | EWX | Medina | 24 min |
| Apr 25, 3:09 AM CDT | Severe Thunderstorm Warning | EWX | Medina, Uvalde | 51 min |
| Apr 25, 3:14 AM CDT | Severe Thunderstorm Warning | EWX | Bexar, Medina | 28 min |
| Apr 25, 3:30 AM CDT | Special Weather Statement | EWX | Medina | 30 min |
| Apr 25, 3:40 AM CDT | Areal Flood Advisory | EWX | Bexar, Kinney, Medina, Uvalde | 3 hr |
| Apr 25, 3:54 AM CDT | Severe Thunderstorm Warning | EWX | Medina, Uvalde | 51 min |
| Apr 25, 3:56 AM CDT | Special Weather Statement | EWX | Guadalupe | 64 min |
| Apr 25, 3:57 AM CDT | Special Weather Statement | EWX | Bexar | 48 min |
| Apr 25, 4:07 AM CDT | Severe Thunderstorm Warning | EWX | Bexar | 38 min |
| Apr 25, 4:19 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Medina | 56 min |
| Apr 25, 4:31 AM CDT | Flash Flood Warning | EWX | Atascosa, Bexar, Comal, Guadalupe, Medina, Uvalde | 3 hr |
| Apr 25, 4:35 AM CDT | Areal Flood Advisory | EWX | Bastrop, Caldwell, Fayette, Lee | 3 hr |
| Apr 25, 4:46 AM CDT | Special Weather Statement | EWX | Caldwell | 44 min |
| Apr 25, 4:49 AM CDT | Special Weather Statement | EWX | Guadalupe | 26 min |
| Apr 25, 4:53 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Karnes, Wilson | 67 min |
| Apr 25, 5:00 AM CDT | Severe Thunderstorm Warning | EWX | Comal, Guadalupe | 30 min |
| Apr 25, 5:25 AM CDT | Special Weather Statement | EWX | Caldwell | 50 min |
| Apr 25, 5:26 AM CDT | Special Weather Statement | EWX | Caldwell | 49 min |
| Apr 25, 5:38 AM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Gonzales, Guadalupe, Karnes, Wilson | 67 min |
| Apr 25, 5:42 AM CDT | Special Weather Statement | EWX | Fayette | 33 min |
| Apr 25, 5:46 AM CDT | Areal Flood Advisory | EWX | Caldwell, DeWitt, Fayette, Gonzales, Guadalupe, Karnes and 2 more | 3 hr |
| Apr 25, 6:34 AM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Lavaca | 32 min |
| Apr 25, 7:00 AM CDT | Special Weather Statement | EWX | Bexar | 30 min |
| Apr 25, 7:30 AM CDT | Areal Flood Advisory | EWX | Atascosa, Bexar, Comal, Frio, Guadalupe, Medina and 1 more | 3 hr |
| Apr 25, 8:15 AM CDT | Special Weather Statement | EWX | DeWitt, Gonzales | 45 min |
| Apr 25, 8:33 AM CDT | Special Weather Statement | EWX | Fayette | 42 min |
| Apr 25, 12:03 PM CDT | River Flood Warning | EWX | Bexar, Wilson | 28 hr |
| Apr 25, 2:53 PM CDT | River Flood Warning | EWX | Bexar | 17 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.